Impulsive Control for Fractional-Order Chaotic Systems
-
Abstract
We propose an impulsive control scheme for fractional-order chaotic systems. Based on the Takagi--Sugeno (T-S) fuzzy model and linear matrix inequalities (LMIs), some sufficient conditions are given to stabilize the fractional-order chaotic system via impulsive control. Numerical simulation shows the effectiveness of this approach.
Article Text
-
-
-
About This Article
Cite this article:
ZHONG Qi-Shui, BAO Jing-Fu, YU Yong-Bin, LIAO Xiao-Feng. Impulsive Control for Fractional-Order Chaotic Systems[J]. Chin. Phys. Lett., 2008, 25(8): 2812-2815.
ZHONG Qi-Shui, BAO Jing-Fu, YU Yong-Bin, LIAO Xiao-Feng. Impulsive Control for Fractional-Order Chaotic Systems[J]. Chin. Phys. Lett., 2008, 25(8): 2812-2815.
|
ZHONG Qi-Shui, BAO Jing-Fu, YU Yong-Bin, LIAO Xiao-Feng. Impulsive Control for Fractional-Order Chaotic Systems[J]. Chin. Phys. Lett., 2008, 25(8): 2812-2815.
ZHONG Qi-Shui, BAO Jing-Fu, YU Yong-Bin, LIAO Xiao-Feng. Impulsive Control for Fractional-Order Chaotic Systems[J]. Chin. Phys. Lett., 2008, 25(8): 2812-2815.
|